Sharp estimates for the CDF of quadratic forms of MPE random vectors - Université de Montpellier Accéder directement au contenu
Article Dans Une Revue Journal of Multivariate Analysis Année : 2010

Sharp estimates for the CDF of quadratic forms of MPE random vectors

Résumé

n this paper we develop an efficient analytical expansion of the cumulative distribution function (cdf) XBX^t where X=(X"1,...,X"n"+"1) with n>=2, follows a multivariate power exponential distribution (MPE). Our approach provides a sharp estimate of the cumulative distribution function of a quadratic form of MPE, together with explicit error estimates.

Dates et versions

hal-02935500 , version 1 (10-09-2020)

Identifiants

Citer

J. Sadefo Kamdem. Sharp estimates for the CDF of quadratic forms of MPE random vectors. Journal of Multivariate Analysis, 2010, 101 (8), pp.1755-1771. ⟨10.1016/J.JMVA.2010.03.002⟩. ⟨hal-02935500⟩
25 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More